# SDR 2019F00103

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: General aviation
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 21,749 hours, 7,037 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 18,132 hours, 5,996 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 767584K
- Part serial: AAAY010940
- Condition: Abnormal
- Part time: 21,750 hours, 7,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

GCU P/N 767584K S/N AAAY010940 FAILED DURING CRUISE, ATB IS PERFORMED BY PILOT, AT THE MOMENT MAINTENANCE PERSONNEL ARE PERFORMING TS IN ACCORDANCE WITH  AIRBUS EN SU TSM TASK 24-20-81-810-949-A, THE TS DETERMINE THAT IS POSSIBLE THAT (IDG). PN : 752168B, S/N : AAAD001777, IS DAMAGE AND IS REQUIRED TO CHANGE IT.
